Kodai Mathematical Journal

Criteria for singularities for mappings from two-manifold to the plane. The number and signs of cusps

Iwona Krzyżanowska and Aleksandra Nowel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $M \subset \mathbf{R}^{n+2}$ be a two-dimensional complete intersection. We show how to check whether a mapping $f : M \rightarrow \mathbf{R}^2$ is 1-generic with only folds and cusps as singularities. In this case we give an effective method to count the number of positive and negative cusps of a polynomial $f$, using the signatures of some quadratic forms.

Article information

Source
Kodai Math. J., Volume 40, Number 2 (2017), 200-213.

Dates
First available in Project Euclid: 12 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1499846594

Digital Object Identifier
doi:10.2996/kmj/1499846594

Mathematical Reviews number (MathSciNet)
MR3680558

Zentralblatt MATH identifier
06775405

Citation

Krzyżanowska, Iwona; Nowel, Aleksandra. Criteria for singularities for mappings from two-manifold to the plane. The number and signs of cusps. Kodai Math. J. 40 (2017), no. 2, 200--213. doi:10.2996/kmj/1499846594. https://projecteuclid.org/euclid.kmj/1499846594


Export citation